Alert archive / Texas / Flash Flood Warnings in 2014

Flash Flood Warning 114, NWS Midland/Odessa, TX

September 21, 2014Crane County, Reagan County, Upton County, Texas

NWS Midland/Odessa, TX issued this flash flood warning at Sep 21, 2014, 5:32 PM CDT for Crane County, Reagan County, Upton County, Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 21, 2014, 5:32 PM CDT (22:32 UTC)
Expired
Sep 21, 2014, 9:30 PM CDT
In force
4 hr
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Flood severity
None

Counties Crane County, TX, Reagan County, TX, Upton County, TX

The radar

The Midland/Odessa radar (KMAF), 71 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 10.5 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2014-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1057 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2014-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1057 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
491 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
-21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

732 
WGUS54 KMAF 212232
FFWMAF
TXC103-383-461-220230-
/O.NEW.KMAF.FF.W.0114.140921T2232Z-140922T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
532 PM CDT SUN SEP 21 2014

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CRANE COUNTY IN WEST TEXAS...
  REAGAN COUNTY IN WEST TEXAS...
  UPTON COUNTY IN WEST TEXAS...

* UNTIL 930 PM CDT

* AT 526 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED   
  SCATTERED THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL ACROSS THE
  WARNING AREA. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NORTH
  REAGAN FIRE STATION...CRANE...BIG LAKE...STILES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL IS EXPECTED WHICH COULD INCREASE THE POTENTIAL
FOR FLOODING IN THE WARNED AREA.

FLASH FLOODING OF CREEKS AND STREAMS... STREETS AND UNDERPASSES...LOW
WATER CROSSINGS... AND LOW LYING FARMLAND IS LIKELY. DO NOT DRIVE
ACROSS FLOODED ROADS.

&&

LAT...LON 3113 10169 3113 10183 3114 10211 3114 10232
      3124 10241 3138 10274 3162 10276 3162 10249
      3162 10213 3165 10154 3161 10131 3145 10129
      3111 10129 3111 10158

$$
1 follow-up statement
992 
WGUS74 KMAF 212357
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
657 PM CDT SUN SEP 21 2014

TXC103-383-461-220230-
/O.CON.KMAF.FF.W.0114.000000T0000Z-140922T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRANE-REAGAN-UPTON-
657 PM CDT SUN SEP 21 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
UPTON...REAGAN AND CRANE COUNTIES...

AT 647 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LARGE AREA OF MODERATE TO HEAVY RAIN AND SCATTERED 
THUNDERSTORMS ACROSS THE WARNING AREA. AREAS THAT HAVE BEEN
IMPACTED WITH HEAVY RAINFALL INCLUDE STATE HIGHWAY 329 AND STATE 
HIGHWAY 349 IN UPTON COUNTY...FARM TO MARKET ROAD 1601 IN CRANE
COUNTY...STATE HIGHWAY 329 AND HIGHWAY 385 IN CRANE COUNTY AND 
THE TOWN OF CRANE. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TUBBS
CORNER...NORTH REAGAN FIRE STATION...CRANE COUNTY AIRPORT...STILES...
MIDKIFF AND CRANE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOODING DEATHS ARE PREVENTABLE... AND MANY OCCUR WHEN MOTORISTS
DRIVE ACROSS FLOODED ROADWAYS. IT IS NEVER SAFE TO DRIVE ON FLOODED
ROADS. IT TAKES ONLY A FEW INCHES OF RAPIDLY FLOWING WATER TO QUICKLY
CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN.

FLASH FLOODING OF CREEKS AND STREAMS... STREETS AND UNDERPASSES...LOW
WATER CROSSINGS... AND LOW LYING FARMLAND IS LIKELY. DO NOT DRIVE
ACROSS FLOODED ROADS.

&&

LAT...LON 3113 10169 3113 10183 3114 10211 3114 10232
      3124 10241 3138 10274 3162 10276 3162 10249
      3162 10213 3165 10154 3161 10131 3145 10129
      3111 10129 3111 10158

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 21, 1:52 PM CDT, 3 hours 40 minutes earlier.

Area forecast discussion, Sep 21, 1:52 PM CDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
152 PM CDT Sun Sep 21 2014

.DISCUSSION...
Though difficult to discern placement of the primary circulation
associated with the remnants of Odile, radar seemed to suggest a
location in central Eddy County. Though instability is limited,
precipitable water across a large part of the area remained above
1.5 inches resulting in the potential for very heavy rainfall
amounts. Though heavy rainfall in association with the circulation
has begun to wind down, heavy rain continues over the northern
Permian Basin with scattered showers and thunderstorms developing
across much of the rest of southwest Texas.

Showers and thunderstorms across much of the area will decrease
this evening with loss of heating, though low level flow increases
becoming more easterly and upslope in the vicinity the mountain
areas. Though models have not been handling the remnants of Odile
well, should see circulation lift northwest as 700 mb high builds
into the area. Expecting to see increase in precipitation over
southeast New Mexico later in the evening as upslope low level
flow increases. May see scattered showers and thunderstorms later
tonight into Monday morning over the Permian Basin as a weak cold
front pushes into the area with additional thunderstorms possible
near the front in the afternoon, generally across the Permian
Basin. Expecting the heaviest rain, mostly in New Mexico, to wind
down by late morning.

Though the primary focus for heavy rain will be southeast New
Mexico, will keep areal coverage for the flash flood watch unchanged
as abundant moisture and wet soils combined with high rainfall
rates across most of the watch area could result in flash
flooding. Will extend flash flood watch through Monday morning to
match expected decrease in rain in southeast New Mexico.

Looking for potential scattered thunderstorms mostly eastern
Permian Basin Tuesday and Wednesday near weak upper trough and low
level moist axis. Scattered thunderstorms are possible beginning
in the mountains Thursday and spreading eastward by the weekend in
advance of upper trough approaching the area.

&&

.FIRE WEATHER...
Fire weather concerns will remain low through Tuesday as a moist
airmass remains over the area. Rain chances will stay high through
tonight. Afternoon relative humidities will remain above 30
percent through most of next week, while recovery will be
excellent.

&&

.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX                 65  78  63  80  /  50  40  30  20
BIG SPRING TX              67  81  64  82  /  30  30  30  20
CARLSBAD NM                64  77  64  81  /  80  60  20  10
DRYDEN TX                  69  86  68  85  /  30  20  10  20
FORT STOCKTON TX           67  84  64  85  /  50  40  20  20
GUADALUPE PASS TX          59  71  59  77  /  70  70  30  10
HOBBS NM                   64  76  62  80  /  70  40  30  20
MARFA TX                   62  75  56  77  /  60  40  10  10
MIDLAND INTL AIRPORT TX    66  81  63  82  /  40  30  30  20
ODESSA TX                  66  81  64  82  /  40  30  30  20
WINK TX                    69  85  65  85  /  50  40  20  20

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH through Monday morning FOR THE FOLLOWING
     ZONES... Central Lea County...Eddy County Plains...
     Guadalupe Mountains of Eddy County...Northern Lea County...
     Southern Lea County.

TX...FLASH FLOOD WATCH through Monday afternoon FOR THE FOLLOWING
     ZONES... Andrews...Borden...Crane...Davis/Apache Mountains
     Area...Dawson...Ector...Gaines...Glasscock...Guadalupe
     Mountains...Howard...Loving...Martin...Midland...Mitchell...
     Pecos...Reagan...Reeves County and Upper Trans Pecos...
     Scurry...Upton...Van Horn and Highway 54 Corridor...Ward...
     Winkler.

&&

67/05

Follow us on Facebook and Twitter at:
http://facebook.com/NWSMidland
http://twitter.com/NWSMidland

Check us out on the internet at:
http://weather.gov/midland
Hazardous weather outlook, Sep 21, 4:00 AM CDT, 13 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
400 AM CDT SUN SEP 21 2014

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-220900-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
400 AM CDT SUN SEP 21 2014 /300 AM MDT SUN SEP 21 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL ARE LIKELY AGAIN
TODAY AND TONIGHT ACROSS SOUTHEAST NEW MEXICO AND MUCH OF WEST
TEXAS...RESULTING IN FLASH FLOODING. A FLASH FLOOD WATCH IS IN
EFFECT FOR THE GUADALUPE...DAVIS...AND APACHE MOUNTAINS...
SOUTHEAST NEW MEXICO PLAINS...WESTERN LOW ROLLING PLAINS...VAN
HORN AND THE HIGHWAY 54 CORRIDOR...REEVES COUNTY AND THE UPPER
TRANS PECOS...AND PERMIAN BASIN. ABUNDANT RAINFALL HAS ALREADY
FALLEN IN THESE AREAS OVER THE PAST SEVERAL DAYS...SO IT WILL NOT
TAKE MUCH ADDITIONAL RAINFALL TO RAISE CONCERNS FOR MORE FLASH
FLOODING.

IN ADDITION TO HEAVY RAINFALL...SOME OF THE STRONGER STORMS MAY BE
ACCOMPANIED BY GUSTY WINDS UP 50 MPH AND SMALL HAIL..ESPECIALLY OVER
SOUTHWEST TEXAS.

ELEVATED FLOWS WILL CONTINUE ALONG THE RIO GRANDE TODAY AND TONIGHT
DUE TO RELEASES FROM RESERVOIRS IN MEXICO AND HEAVY RAINFALL ON BOTH
SIDES OF THE RIVER.  TRIBUTARIES AND ARROYOS TO THE PECOS
RIVER...SUCH AS THE RIO PENASCO...FOUR MILE DRAW...SOUTH SEVEN
RIVERS...ROCKY ARROYO...DARK CANYON...BLACK RIVER...DELAWARE
RIVER...AND WALNUT CANYON HAVE BEEN FLUCTUATING BUT ANY ADDITIONAL
RAIN THAT FALLS IN THOSE AREAS WILL QUICKLY CAUSE ADDITIONAL
RISES...IF NOT FLOODING. ALSO LINGERING FLOODING IN BORDEN AND
SCURRY COUNTIES IS STILL A CONCERN WITH RECORD FLOW ON THE
COLORADO RIVER SOUTHEAST OF GAIL...DEEP CREEK IN SCURRY COUNTY...AND
NEAR IRA SOUTHWEST OF J.B. THOMAS. FINALLY FLOODING ALONG THE
PECOS RIVER FROM RED BLUFF TO PECOS/BARSTOW IS STILL POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A CHANCE OF SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL
WILL BE POSSIBLE ACROSS MOST AREAS MONDAY...SO FLOODING AND FLASH
FLOODING CONCERNS MAY LINGER.

THE RIO GRANDE...PECOS RIVER...AND ASSOCIATED TRIBUTARIES AND
ARROYOS WILL REMAIN ELEVATED DURING THE NEXT FEW DAYS DUE TO
ADDITIONAL RAINFALL.

.SPOTTER INFORMATION STATEMENT...

ALTHOUGH SPOTTER ACTIVATION IS NOT ANTICIPATED...LOCAL EMERGENCY
MANAGEMENT SHOULD STAY UP TO DATE ON THE LATEST DEVELOPMENTS IN
FLASH FLOODING OR RIVER FLOODING OVER THE NEXT SEVERAL DAYS.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Local storm report, Sep 21, 1:22 PM CDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
122 PM CDT SUN SEP 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0108 PM     FLASH FLOOD      CARLSBAD                32.40N 104.24W
09/21/2014                   EDDY               NM   STORM CHASER

            REPORT OF ONGOING STREET FLOODING IN CARLSBAD. WATER IS
            FLOWING CURB TO CURB SIX INCHES TO ONE FOOT DEEP.

&&

MSCHULDT
Local storm report, Sep 21, 1:27 PM CDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
127 PM CDT SUN SEP 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0114 PM     FLASH FLOOD      GAIL                    32.77N 101.45W
09/21/2014                   BORDEN             TX   LAW ENFORCEMENT

            MOST OF FARM TO MARKET ROADS ACROSS EASTERN BORDEN COUNTY
            HAVE FLOODING. FARM TO MARKET ROADS 1610, 1205 AND 669
            REMAIN CLOSED DUE TO FLOODING

&&

AKL
Local storm report, Sep 21, 2:02 PM CDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
202 PM CDT SUN SEP 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     FLASH FLOOD      12 W ARTESIA            32.85N 104.64W
09/21/2014                   EDDY               NM   TRAINED SPOTTER

            SPOTTER REPORTED WATER FLOWING OVER US HIGHWAY 82 WEST OF
            ARTESIA.

&&

ANDREW.ARNOLD
Local storm report, Sep 21, 3:38 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
338 PM CDT SUN SEP 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     FLASH FLOOD      MIDLAND                 32.00N 102.08W
09/21/2014                   MIDLAND            TX   PUBLIC

            AT LEAST A FOOT OF WATER OVER THE ROAD AT THE
            INTERSECTION OF GARFIELD ST AND W LOUISIANA AVE

&&

ANDREW.ARNOLD
Local storm report, Sep 21, 3:50 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
350 PM CDT SUN SEP 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 PM     FLASH FLOOD      5 SSE SEVEN RIVERS      32.53N 104.39W
09/21/2014                   EDDY               NM   STORM CHASER

            SH 137 HAS 6 INCHES TO 1 FOOT OF RUNNING WATER ACROSS IT
            IN 10 DIFFERENT SPOTS BETWEEN MILE MARKERS 54 AND 49.

&&

MSCHULDT
Local storm report, Sep 21, 4:52 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
452 PM CDT SUN SEP 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     FLASH FLOOD      31 SW JAL               31.80N 103.56W
09/21/2014                   LOVING             TX   LAW ENFORCEMENT

            OIL TANKER REPORTED STRANDED ON COUNTY ROAD 1

&&

JMC

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 20, 8:11 PM CDTFlash Flood WarningMAFAndrews3 hr
Sep 20, 9:14 PM CDTFlash Flood WarningMAFMidland2 hr
Sep 20, 9:50 PM CDTAreal Flood AdvisoryMAFMartin3 hr
Sep 20, 11:40 PM CDTAreal Flood AdvisoryMAFCulberson, Loving, Reeves, Winkler3 hr
Sep 21, 12:46 AM CDTFlash Flood WarningMAFCulberson, Loving, Reeves6 hr
Sep 21, 2:59 AM CDTAreal Flood AdvisoryMAFAndrews, Loving, Winkler4 hr
Sep 21, 4:15 AM CDTRiver Flood WarningMAFBrewster, Presidio58 hr
Sep 21, 4:35 AM CDTRiver Flood WarningMAFMitchell, Scurry15 hr
Sep 21, 6:34 AM CDTFlash Flood WarningMAFAndrews5 hr
Sep 21, 6:35 AM CDTAreal Flood AdvisoryMAFBorden, Scurry4 hr
Sep 21, 6:47 AM CDTFlash Flood WarningMAFMidland3 hr
Sep 21, 6:48 AM CDTFlash Flood WarningMAFCulberson, Loving, Reeves5 hr
Sep 21, 9:35 AM CDTFlash Flood WarningMAFBorden, Dawson, Howard, Martin3 hr
Sep 21, 10:10 AM CDTFlash Flood WarningMAFAndrews, Gaines3 hr
Sep 21, 10:26 AM CDTRiver Flood WarningMAFLoving, Reeves16 hr
Sep 21, 11:24 AM CDTFlash Flood WarningMAFMartin3 hr
Sep 21, 11:41 AM CDTFlash Flood WarningMAFCulberson, Loving, Reeves3 hr
Sep 21, 11:52 AM CDTFlash Flood WarningMAFDawson, Gaines, Martin3 hr
Sep 21, 12:16 PM CDTAreal Flood WarningMAFLoving, Reeves, Ward12 hr
Sep 21, 1:07 PM CDTFlash Flood WarningMAFAndrews, Gaines, Martin3 hr
Sep 21, 1:12 PM CDTFlash Flood WarningMAFBorden, Dawson, Scurry3 hr
Sep 21, 1:51 PM CDTFlash Flood WarningMAFAndrews, Ector, Loving, Winkler3 hr
Sep 21, 2:23 PM CDTFlash Flood WarningMAFAndrews, Borden, Dawson, Ector, Gaines, Glasscock and 3 more4 hr
Sep 21, 2:35 PM CDTAreal Flood WarningMAFCulberson, Loving, Reeves6 hr
Sep 21, 4:05 PM CDTAreal Flood AdvisoryMAFBorden, Dawson, Gaines, Scurry3 hr
Sep 21, 4:12 PM CDTAreal Flood AdvisoryMAFJeff Davis, Reeves3 hr
Sep 21, 4:21 PM CDTAreal Flood AdvisoryMAFCrane, Pecos, Reagan, Upton3 hr
Sep 21, 4:55 PM CDTAreal Flood AdvisoryMAFAndrews, Crane, Ector, Ward, Winkler3 hr
Sep 21, 5:45 PM CDTFlash Flood WarningMAFCulberson, Reeves6 hr
Sep 21, 6:36 PM CDTAreal Flood AdvisoryMAFCulberson, Reeves3 hr

Nearby

Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.